A 33-year-old male asked:
Disclaimer

after a while of taking my gonorrhoea drugs i began feeling this burning sensation on my tongue and its white.

1 doctor answer
Dr. Matthew Hyde
40 years experience Dentistry
Possibly Candida: It is not uncommon to develop an oral yeast infection after a bout of antibiotics. To be sure that is what is(& not something else) and for treatment you should see the doctor who gave you the antibiotics, an oral surgeon, or dds to evaluate properly.
Answered on May 6, 2016
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Painful tongue: Burning or painful tongue can be due to certain vitamin deficiencies such as vit b12 or can be due to intolerance of toothpaste, dental problems and o ... Read More
A 43-year-old female asked:
Dr. John DeWolf
39 years experience Dentistry
Careful: Correlation isn't the same as causation. Burning mouth sensations are caused by several possible factors including allergies, hormonal diseases, medic ... Read More
A 52-year-old female asked:
Dr. Edward Hirsch
31 years experience Infectious Disease
7-10 days?: It depends on several factors. Are you still using the nystatin? Are you using a steroid inhaler? Are you done with the antibiotic? If you are not usi ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Sandra Eleczko
35 years experience Dentistry
See a dentist: Get to a dentist ASAP.. You may have an infection and this needs to be treated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month